prof. dr hab. Tomasz Brzeziński : Publications

  1. S. Breaz, T. Brzeziński, B. Rybołowicz, P. Saracco
    Heaps of modules and affine spaces
    Annali di Matematica Pura ed Applicata (2023), (on-line first).
    DOI: 10.1007/s10231-023-01369-0
  2. T. Brzeziński
    Homothetic Rota-Baxter Systems and Dyck^m-Algebras
    Lie Theory and Its Applications in Physics, Sofia, Bulgaria, June 2021, PROMS vol. 396, (publ. by) Springer, 2023, pp. 103-110.
    DOI: 10.1007/978-981-19-4751-3_7
  3. T. Brzeziński
    On the algebra of elliptic curves
    Proc. Edinburgh Math. Soc. 66 (2023), no. 2, 548-556.
    DOI: 10.1017/S0013091523000275
  4. T. Brzeziński
    PANorama (2023), 2 (24), 6-8.
  5. T. Brzeziński, J. Papworth
    Affine Nijenhuis Operators and Hochschild Cohomology of Trusses
    Symmetry Integrability Geom. Methods Appl. 19 (2023), 1-22.
    DOI: 10.3842/SIGMA.2023.056
  • * Student
Remarks related to the above bibliographic data should be directed to: